首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A family of almost unbiased estimators for negatively correlated variables using Jackknife technique
  • 本地全文:下载
  • 作者:L. N. Upadhyaya ; Housila P. Singh ; Sarjinder Singh
  • 期刊名称:Statistica
  • 印刷版ISSN:1973-2201
  • 出版年度:2004
  • 卷号:64
  • 期号:4
  • 页码:767-778
  • DOI:10.6092/issn.1973-2201/1307
  • 语种:Italian
  • 出版社:Dep. of Statistical Sciences "Paolo Fortunati", Università di Bologna
  • 摘要:Using Jackknife technique a family of almost unbiased estimators for Y, the population mean of the study variable Y, is suggested and its properties analysed under simple random sampling and without replacement (SRSWOR) scheme. An empirical investigation has been done to show the performance of the proposed unbiased strategies over the biased regression estimator.
国家哲学社会科学文献中心版权所有